# SDR FDEA2019021420374

- Difficulty date: February 12, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AGA394212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT R4 DOOR PLUG LOWER CUT - OUT FOUND   CORROSION AT RIGHT HAND STATION 1875 CABIN - MAIN DECK CARGO COMPARTMENT RIGHT 4 DOOR PLUG LOWER CUT OUT CORROSION   AT RIGHT HAND STATION 1875 REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R   FIGURE 202 REPAIR GENERAL. CABIIN RGHT 4 DOOR PLUG CUT OUT CARRIED OUT REPAIR AS   PER EA # 1-5310-T0345359 PART 1 TITLE : " FUSELAGE - MAINFRAME - R4 DOOR LOWER JAMB   TREADWAY LONGERON , P/N AGA 3942-12 CORROSION REPAIR." REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
